Top
10
Doctor insights on: Dry Red Patches On Face

Share
2

2
I'm experiencing dry red patches on my face and I'm not sure if it's an allergy or if I dried my cheeks out with acne medicine. What can I do?

I'm experiencing dry red patches on my face and I'm not sure if it's an allergy or if I dried my cheeks out with acne medicine. What can I do?

Excessive dryness: Applying an oil free hypoallergenic moisturizer after each cleansing with warm water and a gentle pH balanced cleanser can help prevent excessive dryness when using facial medications. Cetaphil and Ceravue are two examples. ...Read more

See 1 more doctor answer
5

5
I ve allergic red patches on face dt.Topical antibiotic.Now iput OTC cortisone on them..Can they leave any marks or pigmented patches whenredness fade?

I ve allergic red patches on face dt.Topical antibiotic.Now iput OTC cortisone on them..Can they leave any marks or pigmented patches whenredness fade?

Unlikely: You may be description a condition known as rosacea . Unless you are scratching the scarred area, pigmented areas , unexpected in this condition, should fade with time after healing. ...Read more

6

6
I have loads of tiny black dots in the bath after rinsing my hair i also have sore shiney red patches on face and inside ears and hair thinnig?

I have loads of tiny black dots in the bath after rinsing my hair i also have sore shiney red patches on face and inside ears and hair thinnig?

Hair black dots/patc: Could be eczema,from primary disease or allergies, could be psoriasis, fungal infection,parasite,lice.. Try Nizoral shampoo ( if not allergic to ketoconazole),on face try desitin (zinc oxide diaper cream) for 2-3 days at night. F/U with dermatologist ...Read more

8

8
Can a red facial rash existing for a year be a sign of skin cancer?

Can a red facial rash existing for a year be a sign of skin cancer?

Not usually: Your description does not sound cancerous in nature but i would go see a dermatologist to be sure. ...Read more

See 1 more doctor answer
9

9
Im suffering from tooth ache, sore throat, facial rash (and by rash, i mean it kind of looks like a rash but it isnt red and doesn't itch) and a cold.

Im suffering from tooth ache, sore throat, facial rash (and by rash, i mean it kind of looks like a rash but it isnt red and doesn't itch) and a cold.

Many possibilities: Your symptoms seem to be quite diverse. You should be seen by your family physician for the rash, throat, and cold-like symptoms. The toothache may be related to those, or a separate issue. If it is severe, see a dentist or endodontist as well. ...Read more

See 1 more doctor answer
10

10
Took ibuprofen now my temp is norma for 3 days now, but now facial rash&scalp also, red itchy spots on palms of hands & soles of feet. What do I do?

Took ibuprofen now my temp is norma for 3 days now, but now facial rash&scalp also,  red itchy spots on palms of hands & soles of feet. What do I do?

Allergic reaction: If the rash appeared after taking Ibuprofen and not before, then it can be an allergic reaction to it. Some people develop hives from such medications called nsaids. You may need to take an antihistamine to help you with the rash but i would avoid all nsaids, until you are evaluated by a doctor. If you need to take something for a fever, from now on take Acetaminophen instead. ...Read more

See 1 more doctor answer